# SDR JR2R20250619689

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET FLOORBEAM STRAP AT RBL10 BETWEEN FR85 - FR86 HEAVILY CORRODED.  REPLACED
